# SDR IPXA2017062318539

- Difficulty date: June 23, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 005
- Aircraft time: 13,890 hours, 8,599 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Damaged
- Location: Evas Container
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  EVAS CONTAINER ON PILOT SIDE NOT SECURLY FASTENED.  FOUND A DAMAGED MOUNTING BRACKET. THE  EVAS WAS REMOVED.  REINSTALLED EVAS MOUNT AND CASE IAW A300-2560-45128 STEP 21.
